Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

APS boundary conditions, eta invariants and adiabatic limits


Author: Xianzhe Dai
Journal: Trans. Amer. Math. Soc. 354 (2002), 107-122
MSC (2000): Primary 58Jxx
Published electronically: August 20, 2001
MathSciNet review: 1859028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an adiabatic limit formula for the eta invariant of a manifold with boundary. The eta invariant is defined using the Atiyah-Patodi-Singer boundary condition and the underlying manifold is fibered over a manifold with boundary. Our result extends the work of Bismut-Cheeger to manifolds with boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 58Jxx

Retrieve articles in all journals with MSC (2000): 58Jxx


Additional Information

Xianzhe Dai
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: dai@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02863-X
PII: S 0002-9947(01)02863-X
Received by editor(s): November 8, 2000
Published electronically: August 20, 2001
Additional Notes: Supported in part by NSF Grant DMS 9704296
Article copyright: © Copyright 2001 American Mathematical Society